# SDR SWAA053377

- Difficulty date: October 27, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 6,011 hours, 3,358 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK COVER LOOSE AT FWD END.  SECURED COVER IAW MM.
